# SDR SWIA202265934

- Difficulty date: May 22, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000416
- Aircraft time: 21,091 hours, 11,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM CORRODED FR 17 CENTER BETWEEN L/H AND R/H TRACK BEAMS     (C-CHECK RO 6/14/2022)    REMOVED CORROSION ON FR 17 CROSS BEAM BETWEEN L/H AND R/H TRACK BEAMS BY PERFORMING CUTOUT, FILLER AND DOUBLER INSTALLATION REF SRM 53-00-10/REPAIR03P. REPAIR DOUBLER AND FILLER WEIGH: 143G. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
